# SDR CALA2016020495084

- Difficulty date: January 29, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 62,999 hours, 7,503 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS SMOKE CREW REST LOWER.  ALSO SMOKE DETECTOR ACTIVATED LOWER CREW REST, NO SMOKE, NO HEAT IN AREA.  RESET AFTER 3 MINUTES BY ITSELF.  IAW THE PURSER THERE WAS NO SMOKE, NO ODOR, NO ABNORMAL HEAT IN THE FLIGHT ATTENDANT CREW REST.  SMOKE DET MAT OPERATIONAL TEST IAW AMM TASK 26-14-00-710-802.
